Doctor insights on:
Methoxsalen Rapid Medication
Hi Dr I have vitiligo since 2 year. my Dr suggest me methoxsalen with sunlight can I take ginkgo biloba instead of this.
NO: DO NOT SUBSTITUTE a HERBAL remedy for a Prescribed Medication by your Health Care Professional! Hope this helps! Dr Z ...Read more
About to start using methoxsalen (should i?) for vitiligo, what can I do about nausea, it's intolerable.
Stop methoxaslen: It is difficult to work with liquid without experiencing burns. Use prescition strength steroid cream to decrease inflammation and if tolerated a peeling cream such as urea or retin a (tretinoin) can help lighten darkened areas. Excimer laser is safer for treating vitiligo-see ramed.Com. ...Read more
Hi doc i have vitiligo .my dr suggest me methoxsalen tablets with sunlight .is this good treatment for vitiligo.
I am taking betamethsone and methoxsalen tablets to cure vitiligo.When the white spot vanishes, skin becomes dark from that area.Reason?How to cure it?
Hi Dr I have vitiligo .my Dr sugg me methoxsalen tab it cause me some itching on my hands n feet plz tell me what can I do?
See below: It's not possible to give specific advice on the basis of such limited information. The following websites should be helpful: http://bit.ly/2aZkxzz and http://bit.ly/2aZqQTy For more specific advice consider an online consultation with a Health Tap Concierge Dermatologist. ...Read more
Can i take GLUTATHIONE skin whitening pills with other medicines?I am using betamethasone & methoxsalen.
Not sure about less?: If you are taking drugs for a chronic condition like heart disease, diabetes, hypertension , then this a difficult question. If you are concerned about how many pills you are taking in a day, maybe combinations or long acting drugs can reduce the number. Either way, this is to be discussed with your physician since these alternatives are not for everyone. Good luck. ...Read more
Yes, but: There are many appetite suppressants on the market but you must be very careful. Do not try any of them without first speaking to your physician. They can often raise your blood pressure which would be a problem with hypertensives.. Ask first before you do anything. Good luck. ...Read more